Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Circle homeomorphisms and shears

Dragomir Šarić

Geometry & Topology 14 (2010) 2405–2430
Bibliography
1 W Abikoff, C J Earle, S Mitra, Barycentric extensions of monotone maps of the circle, from: "In the tradition of Ahlfors and Bers, III" (editors W Abikoff, A Haas), Contemp. Math. 355, Amer. Math. Soc. (2004) 1 MR2145053
2 L V Ahlfors, Lectures on quasiconformal mappings, 10, Van Nostrand (1966) MR0200442
3 L Bers, Universal Teichmüller space, from: "Analytic methods in mathematical physics (Sympos., Indiana Univ., Bloomington, Ind., 1968)" (editors R P Gilbert, R G Newton), Gordon and Breach (1970) 65 MR0349988
4 F Bonahon, Shearing hyperbolic surfaces, bending pleated surfaces and Thurston’s symplectic form, Ann. Fac. Sci. Toulouse Math. (6) 5 (1996) 233 MR1413855
5 A Douady, C J Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986) 23 MR857678
6 C J Earle, F P Gardiner, N Lakic, Asymptotic Teichmüller space. II. The metric structure, from: "In the tradition of Ahlfors and Bers, III" (editors W Abikoff, A Haas), Contemp. Math. 355, Amer. Math. Soc. (2004) 187 MR2145063
7 C J Earle, V Markovic, D Saric, Barycentric extension and the Bers embedding for asymptotic Teichmüller space, from: "Complex manifolds and hyperbolic geometry (Guanajuato, 2001)" (editors C J Earle, W J Harvey, S Recillas-Pishmish), Contemp. Math. 311, Amer. Math. Soc. (2002) 87 MR1940165
8 F P Gardiner, Y Jiang, Asymptotically affine and asymptotically conformal circle endomorphisms, from: "Infinite dimensional Teichmüller spaces and moduli spaces" (editor E Fujikawa), RIMS Kôkyûroku Bessatsu B17, RIMS (2010) 37
9 F P Gardiner, N Lakic, Quasiconformal Teichmüller theory, 76, Amer. Math. Soc. (2000) MR1730906
10 F P Gardiner, D P Sullivan, Symmetric structures on a closed curve, Amer. J. Math. 114 (1992) 683 MR1175689
11 É Ghys, Groups acting on the circle, Enseign. Math. (2) 47 (2001) 329 MR1876932
12 J Kahn, V Markovic, Random ideal triangulations and the Weil–Petersson distance between finite degree covers of punctured Riemann surfaces arXiv:0806.2304
13 V Markovic, Quasisymmetric groups, J. Amer. Math. Soc. 19 (2006) 673 MR2220103
14 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
15 R C Penner, Universal constructions in Teichmüller theory, Adv. Math. 98 (1993) 143 MR1213724
16 W P Thurston, Minimal stretch maps between hyperbolic surfaces arXiv:math.GT/9801039
17 W P Thurston, Three-dimensional geometry and topology. Vol. 1, 35, Princeton Univ. Press (1997) MR1435975